MathSciNet Relay Station
MathSciNet bibliographic data
MR2127379 (2005j:52002) 52-02 (52Axx 52Bxx)
Alexandrov, A. D. Convex polyhedra. Translated from the 1950 Russian edition by N. S. Dairbekov, S. S. Kutateladze and A. B. Sossinsky. With comments and bibliography by V. A. Zalgaller and appendices by L. A. Shor and Yu. A. Volkov. Springer Monographs in Mathematics. Springer-Verlag, Berlin, 2005. xii+539 pp. ISBN: 3-540-23158-7
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement